MAUDE Adverse Event Report: ONKOS SURGICAL INC ELEOS LIMB SALVAGE SYSTEM; ELEOS¿ STEM EXTENSION18X100MM STRAIGHT, FLUTED 18X100MM

ONKOS SURGICAL INC ELEOS LIMB SALVAGE SYSTEM; ELEOS¿ STEM EXTENSION18X100MM STRAIGHT, FLUTED 18X100MM
Catalog Number KSC18100E
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Aseptic loosening (4883); Periprosthetic fracture (4902)
Date of Event 05/29/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The root cause of this complaint was not determined.Based on the review of known device history records, the investigation concluded that the root cause of the alleged loosening was not related to the design, manufacture, and/or sterilization of the revised implants.
 
Event or Problem Description
It was reported by (b)(6), and onkos sales representative, that a 78-year-old female patient with an eleos hinge knee replacement underwent a revision surgery on (b)(6) 2025 due to loosening of the femoral stem extension.The sales representative reported that the patient resulted in bone fracture upon explantation.This report captures the eleos stem extension.This event will be reported as a serious injury due to the revision procedure.

Brand Name
ELEOS LIMB SALVAGE SYSTEM
Common Device Name
ELEOS¿ STEM EXTENSION18X100MM STRAIGHT, FLUTED 18X100MM
Manufacturer (Section D)
ONKOS SURGICAL INC
77 east halsey road
parsippany NJ 07054
Manufacturer Contact
yara neurauer
77 east halsey road
parsippany, NJ 07054
8447672766
MDR Report Key22610759
Report Number3013450937-2025-00127
Device Sequence Number5494619
Product Code KRO
UDI-Device IdentifierB278KSC18100E0
UDI-PublicB278KSC18100E0
Combination Product (Y/N)Y
Initial Reporter CountryUS
PMA/510(K) Number
K161520
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Expiration Date08/13/2026
Device Catalogue NumberKSC18100E
Device Lot Number1770008
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/01/2025
Initial Report FDA Received Date07/25/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/13/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age76 YR
Patient SexFemale